# SDR CALA2017102703833

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 71,977 hours, 18,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Dirty
- Location: R4 Door Arming
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R4 DOOR WILL NOT DISARM,  CLEANED AND OPERATED THE DOOR SLIDE DISARM LEVER, NO FAULTS FOUND.  OK TO CONTINUE
